# SDR UPS00832993

- Difficulty date: June 21, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 576958944
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123 RT WING L/E. LOWER INTERCOSTAL IS CRACKED AT XFS 341     REMOVED, FABRICATED, AND REPLACED INTERCOSTAL I.A.W. DWG. 5769589,AND SRM. 51-1-20D
